# SDR SPAA980005

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013711
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE RT OVERWING EXTERNAL EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  THE ASSOCIATED SYSTEM BATTERY PACK WAS REMOVED AND REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER BMM 33-51-11.
